RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 547–550 (Mi dan31362)  

MATHEMATICS

Asymptotic behavior of the solutions to boundary value problems for an elliptic equation in thin regions

M. G. Dzhavadov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (444 kB)

Bibliographic databases:

Document Type: Article
Presented: I. N. Vekua
Received: 21.01.1965

Citation: M. G. Dzhavadov, “Asymptotic behavior of the solutions to boundary value problems for an elliptic equation in thin regions”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 547–550

Citation in format AMSBIB
\Bibitem{Dzh65}
\by M.~G.~Dzhavadov
\paper Asymptotic behavior of the solutions to boundary value problems for an elliptic equation in thin regions
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 547--550
\mathnet{http://mi.mathnet.ru/dan31362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0194746}
\zmath{https://zbmath.org/?q=an:0139.05901}


Linking options:
  • http://mi.mathnet.ru/eng/dan31362
  • http://mi.mathnet.ru/eng/dan/v163/i3/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019